today is day 5 on my taper, i hadnt felt any of the withdwawls till this moring at about 2am. now im beginning to get scared that i will take more to do away with the withdrawls, i really want to continue to taper but im scared, had anyone at about the 5th day of tapering started to feel the withdrawls? and if so what did you do to not take more then you did yesterday?
Day 5 on my taper?
- 26 Aug 2011 by Anonymous
- 27 Aug 2011
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am trying to taper off fluoxitine - I was on 40mg a day and tapered down to 20mg every 4 days - i?
Posted 4 Dec 2013 • 1 answer
Want to taper off Rivotril but took a large amount on Monday. When can I take it again to taper off?
Posted 5 Sep 2014 • 1 answer
Posted 31 Mar 2015 • 1 answer
Posted 9 Mar 2016 • 1 answer
How much water should I drink while on a 21 day course prednisone taper 70 for 3 days 60 for 3 days?
Posted 10 Dec 2016 • 0 answers